Vol. 12, No. 3, 1962

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 301: 1  2
Vol. 300: 1  2
Vol. 299: 1  2
Vol. 298: 1  2
Vol. 297: 1  2
Vol. 296: 1  2
Vol. 295: 1  2
Vol. 294: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Editorial Board
Subscriptions
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Author Index
To Appear
 
Other MSP Journals
Normal matrices and the normal basis in abelian number fields

Robert Charles Thompson

Vol. 12 (1962), No. 3, 1115–1124
Mathematical Subject Classification
Primary: 10.66
Milestones
Received: 15 June 1961
Revised: 13 October 1961
Published: 1 September 1962
Authors
Robert Charles Thompson